Black Patches Appear On The Neck?

Illustration of Black Patches Appear On The Neck?
Illustration: Black Patches Appear On The Neck? assets.nhs.uk

Peace for the doctors. I wanted to ask not long ago that I discovered that on the skin of my left neck a large patch of dark color appeared and when held it felt smoother and softer. When not touched, no disturbance is felt. Previously I felt sore on the same neck so I sprayed some kind of aching relief medicine. Did something happen to the skin of my neck or was it only a slight irritation? Thank you

1 Answer:

Hello Matthew, Thank you for the question.

Are these dark spots irregular or irregular in shape? Then what about the size? Black patches on the skin can be caused by a number of health conditions. This complaint can be caused by post-inflammatory hyperpigmentation, which is a change in skin color becoming darker after inflammation in the skin. Inflammation of the skin can be triggered by an allergic reaction or irritation due to the use of a certain product. Other causes are photoallergic reactions (for example due to sun exposure), acanthosis nigricans, seborrheic keratosis, and others.

It's not easy to describe abnormalities on the skin because what you say isn't necessarily the same as what other people think. Therefore, you are advised to consult directly with a dermatologist to determine the cause. The doctor needs to ask about these symptoms and do a direct examination of your skin. After knowing the cause, the doctor will provide appropriate treatment. In the meantime, please use sunscreen to protect your skin from direct sunlight.

I hope this helps.

: by

Related Question

Dizziness That Gets Worse After Excessive Consumption Of Dizziness?

Dizziness That Gets Worse After Excessive Consumption Of Dizziness?

(1 year ago)

Hello! I was 15 years old, I took Bodrex medicine because of the dizziness in my head since last Thursday, even though at that time I was lacking sleep. and I take 2 head tablets (...

Allopurinol Allergy?

Allopurinol Allergy?

(11 months ago)

I suffer from uric acid..dg levels of 10 sometimes up to 11..I usually drink allopurinol .. but in the end all of a sudden there is an itchy red rash allergy..on the legs and butto...

Fluid In The Lungs?

Fluid In The Lungs?

(11 months ago)

Greetings in good health, my father-in-law fell in an accident while lifting heavy goods, and his back was sick, but he was not treated medically, just sorted, 15 years later my in...

Leave a Reply

Your email address will not be published. Required fields are marked *